# SDR 95ZZZX834

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N138QS
- Make and model: Cessna S550
- Aircraft serial: S5500138
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Gear Warning
- Part time: 3,930 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT COMPLAINED OF INTERMITTENT GEAR UNSAFE INDICATION AND WARNING HORN.  ALSO, ANTI-SKID WAS INOPERATIVE.  FOUND WIRE BUNDLE IN THE LT WING TRAILING EDGE, JUST OUTBOARD OF THE INBOARD FLAP BELLCRANK HAD SHORTED AND BURNED.  IT APPEARED THE SHRINK WRAP HAD CHAFED THROUGH TO THE BUNDLE AND SHORTED TO GROUND.  REPAIRED WIRE BUNDLE.
